# SDR SIMA200922604

- Difficulty date: August 12, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 19,016 hours, 15,805 cycles
- Engine: Rroyce AE3007A13
- Engine time: 12,565 hours, 11,270 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE312583
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 12,565 hours, 11,270 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4373 THE CREW NOTICED A STRONG BURNING SMELL AFTER TAKEOFF.  THE ODOR WAS NOTICEABLE THROUGHOUT THE COCKPIT AND CABIN.  THE AIRCRAFT RETURNED TO THE FIELD AS AN UNSCHEDULED LANDING.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED ENGINE 1 IAW ETN EMB 72-034.  AIRCRAFT RETURNED TO SERVICE.
